# SDR SWIA201437989

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 31,352 hours, 25,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL AFT EMERGENCY LIGHT INOPERATIVE.  SERVICE, R & R EXTERNAL EMERGENCY LIGHT IAW AMM.
